| Model Number |
CQ7588 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the alleged difficulty inflating and deflating as no objective evidence has been provided to confirm any alleged deficiency with the catheter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes thirty-nine malfunctions.A review of the reported information indicated that model cq7588 pta balloon dilatation catheters were allegedly difficult to inflate and deflate.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the devices have not been returned for evaluation; therefore, the investigation is inconclusive for the alleged difficulty inflating, difficulty deflating, and retraction problem as no objective evidence has been provided to confirm any alleged deficiency with the devices.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes thirty-nine malfunctions.A review of the reported information indicated that model cq7588 pta balloon dilatation catheters were allegedly difficult to inflate, deflate, and retraction problem.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.